# SDR ABXR200908240015

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CK REPETITIVE AD 2007-12-14 SB 727-53A0198, A CRACK WAS FOUND WITH EDDY CURRENT ON THE FWD ENTRY DOOR UPPER HINGE CUT-OUT.  THE DAMAGE WAS CUTOUT TO A 0.70 INCH RADIUS, RE-INSPECTED WITH HFEC.  FABRICATED SKIN FILLER FROM 2024 T-3 0.080 INCH, FABRICATED DOUBLER FROM 301 1/2 HARD, 0.063". 2 COATS OF PRIMER INSTALLED BETWEEN LAYERS. INSTALLED REPAIR IAW SB727-53A0198.  ITEM WAS RETURNED TO SERVICE.
